help!

From: IAS Admin (tracy.joslin@adhesions.org)
Sat Aug 30 22:11:04 2008


From: adhesions@adhesions.org [mailto:adhesions@adhesions.org] On Behalf Of jmoore4877@aol.com Sent: Thursday, August 14, 2008 2:21 PM To: Multiple recipients of list ADHESIONS Subject: Re: help!

†have been prescribed cytotec 200mg twice a day.† It has the side effect that helps go potty.† Works for me and when it stops I quit taking it for a month and go back on it.

-----Original Message----- From: IAS Admin (Tracy) <tracy.joslin@adhesions.org> To: Multiple recipients of list ADHESIONS <adhesions@mail.obgyn.net> Sent: Wed, 13 Aug 2008 11:01 am Subject: help! From: adhesions@adhesions.org [mailto:adhesions@adhesions.org] On Behalf Of Donna Johansen Sent:I quit t Sunday, August 03, 2008 2:49 PM

Subject: Re: help!

I feel for you but unfortunately have no miracle cure.† Itís scary when you canít do what is a basic, necessary function.† I suffer with it continually.† Right now itís 10+ days and pain.† I am taking lactulose twice a day which usually works after a few days.† I got out of sync because of travel and now I donít know what to do.† I have had surgery for adhesions but this lingers much to my dismay. Anyone have ideas on this?

Donna

________________________________________ From: adhesions@adhesions.org [mailto:adhesions@adhes

--
________________________________________
ions.org] On Behalf Of
jmoore4877@aol.com
Sent: Saturday, August 02, 2008 1:39 AM
To: Multiple recipients of list ADHESIONS
Subject: Re: help!

I have had luck with soap sud enema at the ER when my bowel back up.† This happens often to me,† I take colace twice†a day and use miralax.† I understand how you feel!† Very painful.

-----Original Message----- From: IAS Admin (Tracy) <tracy.joslin@adhesions.org> To: Multiple recipients of list ADHESIONS <adhesions@mail.obgyn.net> Sent: Fri, 1 Aug 2008 7:29 pm Subject: help! Sender: patrisha.b@gmail.com (patrisha) Subject: Help!

For the last 4 months I have right side abdominal pain on top of vaginal discharge and unable to have intercourse with my husband due to bleeding and pain after.† I went to the doctors.† They did a pap test came back that I had a bacterial infection.† I took the antibiotics for 4 days the pain on the right got worse and I started getting pain on my left abdominal side.† I went to the hospital they did an x-ray.† My large intestine was blocked up.† Also they said I had PID.† I stayed in the hospital 7 days.† in 7 days they gave me IV, 3 kinds of antibiotics and tons of pain killers for the PID.†


Enter keywords:
Returns per screen: Require all keywords: